# SDR UIEA200400111

- Difficulty date: June 7, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Engine: Ge CF650E2
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO GEAR DOOR OPEN INDICATION: AFTER GEAR RETRACTION, RED DOOR OPEN LIGHT REMAINED ILLUMINATED.  RAN SECTION 3 PROCEDURES, LT WING GEAR DOOR OPEN LIGHT ILLUMINATES WITH PRIMARY AND ALTERNATE DOOR SELECTION SWITCHES.  DOOR IS OPEN WITH AIRCRAFT RUMBLE.  UP ON INSPECTION OF LT WING GEAR DOOR, FOUND LT DOOR RELEASE HANDLE NOT FULLY ENGAGED IN THE UP AND CLOSED POSITION.  POSITIONED DOOR HANDLE PROPERLY, LT WING DOOR CLOSED, CYCLED HANDLE 3 TIMES.  DOOR OPERATION  CHECK NORMAL IAW MM.  NOTE: NO FUEL DUMPED.
